# SDR AALA202401219715

- Difficulty date: January 19, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 71,340 hours, 27,508 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT DUE TO THE NOSE LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT LANDED SAFELY AT PIT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202401199715: MAINTENANCE FOUND THE THE NOSE GEAR PIN WAS INSTALLED AND REMOVED IT. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE NOSE LANDING GEAR PER AMM 32-31-00-720-003 WITH NO FAULTS NOTED.** (CLOSED)
